# SDR SWAA2017030312267

- Difficulty date: March 2, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N8307K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36987
- Aircraft time: 16,994 hours, 7,177 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT OVERHEAD EMERGENCY LIGHT LENS BROKEN BETWEEN ROW 15 TO ROW 23.     R & R THE LENS IAW AMM.
